# SDR AUS20011093

- Difficulty date: September 25, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA46-500TP
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 102718005
- Condition: Cracked
- Location: Rt Wing
- Part time: 92 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LEADING EDGE RIB CRACKED IN STIFFENER.
